# SDR DALA2024072107307

- Difficulty date: July 18, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 5,447 hours, 619 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Panel
- Condition: Unsecure
- Location: Crew Oxygen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 DISC: DOOR 2 LEFT CREW OXYGEN DEACTIVATED.  PLS SEE LOG 6170246 - RESECURED PANEL. OK FOR SERVICE. (LP: 6170247)
